Previous |  Up |  Next


Title: A nonstandard approach to fuzzy set theory (English)
Author: Drossos, Costas A.
Author: Markakis, George
Author: Shakhatreh, M.
Language: English
Journal: Kybernetika
ISSN: 0023-5954
Volume: 28
Issue: 7
Year: 1992
Pages: 41-44
Category: math
MSC: 03E72
MSC: 03H05
idZBL: Zbl 0861.03041
idMR: MR1226050
Date available: 2009-09-24T18:36:12Z
Last updated: 2012-06-06
Stable URL:
Reference: [1] C. Drossos: Foundations of fuzzy sets: A nonstandard approach.Fuzzy Sets and Systems (to appear). Zbl 0712.03045, MR 1077147
Reference: [2] C. Drossos, G. Markakis: Boolean powers and stochastic spaces (submitted 1988).
Reference: [3] C. Drossos, G. Markakis: Boolean fuzzy sets.Fuzzy Sets and Systems (to appear). Zbl 0760.03016, MR 1153593
Reference: [4] C. Drossos G. Markakis, G. Tzavelas: A non-standard approach to a general theory of random and B-fuzzy sets I.(submitted 1989).
Reference: [5] C. Drossos, M. Shakhatreh: Fuzzy Boolean powers and fuzzy probability (in preparation).
Reference: [6] G. Markakis: A Boolean Generalization of Infinitesimal Analysis with Application to Fuzzy Sets.Ph.D. Thesis in Greek 1990.
Reference: [7] K. Piasecki: A remark on the definition of fuzzy P/Measures and the Bayes formula.Fuzzy Stes and Systems 27 (1988), 379-383. Zbl 0655.60004, MR 0956384
Reference: [8] A. Sgarro: Fuzziness measures for fuzzy rectangles.Fuzzy Sets and System 34 (1990), 39-45. Zbl 0683.94019, MR 1039710
Reference: [9] H. Störmer: A probability approach to fuzzy sets.In: Beiträge zur Angewandten Math. und Statist., Hanser. Munich 1987, pp. 275-296. MR 0986788


Files Size Format View
Kybernetika_28-1992-7_9.pdf 240.4Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo